# SDR 98ZZZX2284

- Difficulty date: May 24, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N38JK
- Make and model: Amtr KITFOX
- Aircraft serial: 751
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Shock Cord
- Part number: 39008000
- Condition: Failed
- Location: Nlg
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE KIT FOX ON LANDING SUDDENLY LOST DIRECTIONAL CONTROL.  AFTER AIRCRAFT CAME TO REST WITHOUT INJURY TO THE OCCUPANTS, BUT WITH SUBSTANTIAL DAMAGE TO AIRCRAFT, IT WAS DISCOVERED THE RIGHT SHOCK CORD (BUNGEE) HAD SEPARATED.  THIS PART HAD 125 HOURS ON IT.  ON CONTACTING SKY STAR, THE MANUFACTURER, FOUND THEY RECOMMEND REPLACEMENT OF THE PART EVERY ANNUAL.  NOTE:  THIS RECOMMENDATION IS NOT INCLUDED IN THE ANNUAL CHECKLIST FROM SKY STAR.
